# SDR ASMF201303012

- Difficulty date: January 25, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 27,068 hours, 14,521 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT RETURNED, DURING CLIMB A STRONG NOISE IN THE FLIGHT DECK WAS DETECTED, CAUSED BY PRESSURIZATION PROBLEM ON THE CAPTAIN WINDOW.  MX PERSONNEL PERFORMED CABIN PRESSURIZATION CONTROL SYSTEM VERIFICATION AND WAS NOT FOUND PRESSURIZATION PROBLEM IN THE FLIGHT COMPARTMENT IAW AMM 56-12-11 AND AMM 21-31-00, TESTED CORRECT. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE ACFT LANDED WITH 57000 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 58,059 KILOGRAMS, IAW AMM 05-51-35.
